Controllers for Nonlinear Systems Using Normal Forms

D.M. Walker, G. Froyland, Kevin Judd, A.I. Mees

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We describe a method for the design of feedback stabilization control laws for nonlinear systems using the theory of normal forms and the results from optimal control theory. We show that the resulting controllers can provide a larger region of stability than local linear controllers designed to perform the same task.
Original languageEnglish
Pages (from-to)459-465
JournalInternational Journal of Bifurcation and Chaos
Volume13
Issue number2
DOIs
Publication statusPublished - 2003

    Fingerprint

Cite this